How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 35798
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

How do you know if statin drugs or diabetics has caused lost

Customer Question

How do you know if statin drugs or diabetics has caused lost reflexes in the legs and muscle wasting?
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: Yes,swelling around ankles.In morning have more leg pain in bed before i get up. Rest or elevating legs helps.
JA: Anything else in your medical history you think the doctor should know?
Customer: Then off statin drugs two and half years and still have high Ck levels.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 1 month ago.

Welcome to Just Answer.
Answers here are for education and information.
I will respond shortly with an answer, or further information request.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Creatinine kinase is a blood test which if increased is highly indicative that statins may be the culprit.

The other indicative test can be electromyograph (EMG) and nerve conduction velocity study (NCV).

If the EMG is abnormal, again there is further substantiation with creatinine kinase that statins can be the causative.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Was this information helpful to you? I would be glad to answer any further questions.

It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.

Please consider a positive 5 star rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

The rating button is on the left upper side of this thread.

Thank you.

Wishing you all the very best in life.

http://ww2.justanswer.com/help/how-do-i-rate-answer-hl